# SDR CA060906014

- Difficulty date: September 6, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 1,582 hours
- Engine: Pwa PT6T3
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: MS3456W14S5S
- Condition: Shorted
- Location: Fuel Valve
- Component: Fuel Valve, Bell
- Component part number: 205060612003
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) FLASHING LIGHT OF ENGINE FUEL VALVE NR 2 ON STARTING PROCEDURE. CONNECTOR 1B14P1 SHORTED TOGETHER BETWEEN PINS A AND B AND WATER CONTAMINATION FOUND INSIDE BACK SHELL. INTERNAL LEAKAGE MEASURED ON THE CONNECTOR BETWEEN PINS A AND B CAUSING ON-OFF SIMULTANEOUS COMMANDS AND DAMAGES TO THE VALVE (205-060-612-003). CONNECTOR AND VALVE REPLACED AND A/C RETURNED TO SERVICE.  A/C HOURS 1754:16 A/C CYCLES  1904  (TC NR 20060906014)
